Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 357, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jul 4, 2006, 5:26 PM CDT for Van Buren County, White County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2006, 5:26 PM CDT (22:26 UTC)
- Expired
- Jul 4, 2006, 6:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
Counties Van Buren County, TN, White County, TN
The radar
The Nashville radar (KOHX), 111 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.4 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:41 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jul 4, 1:41 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 141 PM CDT TUE JUL 4 2006 .SHORT TERM...SCATTERED SHOWERS/STORMS HAVE STARTED TO POP UP ACROSS THE REGION. IN MID TN...MOST OF THE ACTIVITY WAS OVER THE NORTHERN COUNTIES. WE EXPECT SCATTERED THUNDERSTORMS TO CONTINUE BUBBLING UP ACROSS THE AREA THROUGH THE EVENING. ISOLATED GUSTY WIND REPORTS CANNOT BE RULED OUT...BUT WE EXPECT SCATTERED HEAVY DOWNPOURS AND LIGHTNING TO BE THE MAIN IMPACTS ON OUTDOOR ACTIVITIES. SURFACE MAP SHOWED A COLD FRONT FROM NEAR DETROIT SOUTHWEST TO PEORIA AND KANSAS CITY. AN APPARENT CONVERGENCE ZONE (TROUGH) WAS HELPING TO FOCUS CONVECTION FROM SOUTHEAST MO THROUGH KY. SATELLITE INDICATED POOL OF DEEP MOISTURE STREAMING FROM GULF COAST UP THE MS VALLEY. ALL OF THESE INGREDIENTS WILL COME TOGETHER TO INCREASE RAIN CHANCES ACROSS THE MID STATE THROUGH WEDNESDAY. STORM MOTION IS EXPECTED TO BE IN THE 5-10KT RANGE...SO SOME OF THE STRONGER STORMS COULD PRODUCE LOCALLY HEAVY RAIN. THE AREA AVERAGE QPF FOR THIS EVENT IS AROUND ONE INCH. THUNDERSTORMS ACROSS THE AREA THIS EVENING SHOULD DIMINISH SOMEWHAT INTO THE LATE EVENING HOURS WITH LOSS OF HEATING. APPROACH OF COLD FRONT WILL INCREASE ACTIVITY AGAIN TOWARD DAYBREAK WEDNESDAY ESPECIALLY IN OUR NORTHWEST COUNTIES. THE FRONT WILL BE MOVING THROUGH THE MID STATE ON WEDNESDAY WITH ALL MODELS SHOWING LIKELY POPS. TEMPERATURES WILL BE AROUND 10 DEGREES COOLER BECAUSE OF THE CLOUDS AND RAIN. RAIN IS NOT EXPECTED TO LAST ALL DAY IN ANY PARTICULAR LOCATION...BUT ALL OF MID TN SHOULD GET SOME NEEDED RAIN ON WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. AS UPPER TROUGH DEEPENS OVER EASTERN STATES...SURFACE FRONT WILL BE PUSHED SOUTHWARD BRINGING A DRY AND COOLER AIR MASS INTO THE REGION STARTING LATE WEDNESDAY NIGHT. .LONG TERM...COOLER AND DRIER AIR ASSOCIATED WITH SURFACE HIGH PRESSURE WILL BE OVER THE REGION THURSDAY...THEN HEIGHTS WILL BUILD AGAIN AND AIR WILL MODIFY. TEMPERATURES WILL CLIMB TOWARD 90 BY THE WEEKEND. DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND. RETURN FLOW MAY BRING ENOUGH MOISTURE AND INSTABILITY FOR SLIGHT RAIN CHANCES BY MONDAY OR TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 71 82 63 83 / 50 70 50 10 CLARKSVILLE 70 83 61 84 / 50 70 50 10 CROSSVILLE 67 78 61 80 / 50 70 60 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 13
Hazardous weather outlook, Jul 4, 5:30 AM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT TUE JUL 4 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-051030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 530 AM CDT TUE JUL 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. 07
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.